JournalsjncgVol. 14, No. 2pp. 667–680

The nodal cubic and quantum groups at roots of unity

  • Ulrich Krähmer

    Technische Universität Dresden, Germany
  • Manuel Martins

    Technische Universität Dresden, Germany
The nodal cubic and quantum groups at roots of unity cover

A subscription is required to access this article.

Abstract

In a recent article, the coordinate ring of the nodal cubic was given the structure of a quantum homogeneous space. Here the corresponding coalgebra Galois extension is expressed in terms of quantum groups at roots of unity, and is shown to be cleft. Furthermore, the minimal quotient extensions are determined.

Cite this article

Ulrich Krähmer, Manuel Martins, The nodal cubic and quantum groups at roots of unity. J. Noncommut. Geom. 14 (2020), no. 2, pp. 667–680

DOI 10.4171/JNCG/376